On Differential Equations Derived from the Pseudospherical Surfaces

Yin, Baoshu, Wang, Xiangrong, Yang, Hongwei . Abstract and Applied Analysis 2014. 2014 (381717) :-

Locate this article in:

Bibtex

@article{CIS-315292,
  Author = {Yin, Baoshu and Wang, Xiangrong and Yang, Hongwei},
  Title = {On Differential Equations Derived from the Pseudospherical Surfaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {381717},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles